A switching regression method using inequality conditions

Research output: Contribution to journalArticlepeer-review


This paper presents three simple approximations to the likelihood function of a switching regression model with inequality conditions. These approximations, which leave the likelihood function unchanged almost everywhere, have analytical derivatives that are continuously differentiable, and hence, allow the use of efficient gradient techniques.

Original languageEnglish
Pages (from-to)259-274
Number of pages16
JournalJournal of Econometrics
Issue number2-3
StatePublished - 1979


Dive into the research topics of 'A switching regression method using inequality conditions'. Together they form a unique fingerprint.

Cite this